# SDR RAIA2010112400001

- Difficulty date: November 24, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 27,484 hours, 25,942 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14567005411
- Condition: Cracked
- Location: Lt Wing
- Part time: 27,484 hours, 25,942 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND A 3 INCH CRACK IN THE LT WING TRAILING EDGE NR 5 RIB (BETWEEN SPAR II AND SPAR III).  MAINTENANCE REPAIRED THE CRACK IN ACCORDANCE EMBRAER ETD 2010-145/11282.
